BibTeX record journals/siamam/ChapmanLO99

download as .bib file

@article{DBLP:journals/siamam/ChapmanLO99,
  author    = {S. Jonathan Chapman and
               James M. H. Lawry and
               John R. Ockendon},
  title     = {Ray Theory for High-P{\'{e}}clet-Number Convection-Diffusion},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {60},
  number    = {1},
  pages     = {121--135},
  year      = {1999},
  url       = {https://doi.org/10.1137/S0036139998344088},
  doi       = {10.1137/S0036139998344088},
  timestamp = {Sat, 20 May 2017 00:26:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/ChapmanLO99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier